# SDR DHL2003749515

- Difficulty date: September 25, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, WING CENTER SECTION LOWER SKIN CORRODED ABOVE RT PRIMARY HEAT EXCHANGER.  REMOVED CORROSION IAW B-727 SRM 51-10-6 WITH A MAT LOSS OF .057 AREAS FOUND TO BE OUT OF LIMITS IAW B-727 SRM 57-30-1 FIG 4 TABLE I FIG 5, PARA 2 FABBED DOUBLER FROM 2024 T3 .080 PO 900103 DIM 16.25 X 14.5 INCH AND TRIPLER FROM SAME MATERIAL DIM 14.375 X 13.5 INCH IAW B-727 SRM 57-30-3 FIG 8, 9 & 10.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 57-30-3 FIG 8, 9 & 10.  REMOVED AND RE-INSTALLED RT PRIMARY HEAT EXCHANGER IAW B-727 MM 21-55-21.  OP'S AND LEAKED CHECK GOOD IAW B-727 MM 21-00 AND FUEL LEAK CHECK GOOD IAW B-727 MM 28-11-0.
